# SDR SIMA20121218014

- Difficulty date: December 18, 2012
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N816AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145552
- Aircraft time: 27,001 hours, 22,532 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE EMERGENCY LIGHT JUST FORWARD OF THE SERVICE DOOR INOPERABLE. THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED THE EMERGENCY LIGHT, INSPECTED AND CLEANED CONNECTORS, RE-INSTALLED AND ACCOMPLISHED OPERATIONAL CHECK IAW WC 33-700-17.  THE AIRCRAFT WAS RETURNED TO SERVICE.
